Alert archive / Utah / Flash Flood Warnings in 2014
Flash Flood Warning 38, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this flash flood warning at Aug 26, 2014, 7:10 PM MDT for Kane County, Utah. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 26, 2014, 7:10 PM MDT (01:10 UTC)
- Expired
- Aug 26, 2014, 11:15 PM MDT
- In force
- 4 hr
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
- Flood severity
- None
County Kane County, UT
The radar
The Cedar City radar (KICX), 80 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 26, 9:30 PM MDT | FLASH FLOOD | 9 E Kanab, UT | STORM CHASER REPORTS FLASH FLOODING IN JOHNSON WASH. TIME ESTIMATED. |
| Aug 26, 10:00 PM MDT | FLASH FLOOD | 24 W Big Water, UT | STORM CHASER REPORTS FLASH FLOODING IN BUCKSKIN WASH. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 140 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 1.2 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1378 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -58 m²/s²
- 0-3 km storm-relative helicity
- -29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
967
WGUS55 KSLC 270110
FFWSLC
UTC025-270515-
/O.NEW.KSLC.FF.W.0038.140827T0110Z-140827T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
710 PM MDT TUE AUG 26 2014
THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN KANE COUNTY IN UTAH...
* UNTIL 1115 PM MDT
* AT 708 PM MDT...DOPPLER RADAR INDICATED A LARGE AREA OF
THUNDERSTORMS MOVING ACROSS THE LOWER PARIA RIVER DRAINAGE. THIS
AREA INCLUDES BUCKSKIN WASH...HOUSE ROCK VALLEY ROAD...AND COYOTE
VALLEY.
* THE AREA OF HEAVY RAINFALL IS FALLING PREDOMINATELY OVER THIS VERY
FLASH FLOOD PRONE AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE TRAVELING IN OR NEAR LOWER JOHNSON CANYON AND THE PARIA
DRAINAGE...PLEASE USE CAUTION TO ENSURE FOR YOUR SAFETY.
&&
LAT...LON 3736 11186 3701 11184 3700 11238 3726 11241
3739 11215
$$
MCINERNEY2 follow-up statements
562
WGUS75 KSLC 270326
FFSSLC
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
926 PM MDT TUE AUG 26 2014
UTC025-270515-
/O.CON.KSLC.FF.W.0038.000000T0000Z-140827T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KANE UT-
926 PM MDT TUE AUG 26 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM MDT FOR
SOUTHWESTERN KANE COUNTY...
AT 923 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN CONTINUE TO TRACK OVER SOUTHERN UTAH. RADAR RAINFALL
ESTIMATES INDICATE THAT NEARLY AN INCH HAS FALLEN OVER MOST OF THE
DRAINAGES IN THE WARNED AREA.
AS THIS IS A VERY FLASH FLOOD PRONE AREA...IT IS INFERRED THAT FLASH
FLOODING IS AFFECTING JOHNSON CANYON...BUCKSKIN WASH...COYOTE CANYON
AND OTHERS IN THE AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE TRAVELING THROUGH ANY OF THESE AREAS...PLEASE BE AWARE OF
RAPIDLY RISING WATER AND TAKE ACTION TO ENSURE FOR YOUR SAFETY.
&&
LAT...LON 3736 11186 3701 11184 3700 11238 3726 11241
3739 11215
$$
MCINERNEY359
WGUS75 KSLC 270510
FFSSLC
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1110 PM MDT TUE AUG 26 2014
UTC025-270519-
/O.EXP.KSLC.FF.W.0038.000000T0000Z-140827T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KANE UT-
1110 PM MDT TUE AUG 26 2014
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN KANE COUNTY WILL EXPIRE
AT 1115 PM MDT...
RUNOFF FROM EARLIER PRECIPITATION HAS DIMINISHED. THEREFORE...THE
FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. MONITOR NOAA WEATHER
RADIO OR LOCAL TELEVISION OR RADIO FOR THE LATEST WEATHER
INFORMATION.
LAT...LON 3736 11186 3701 11184 3700 11238 3726 11241
3739 11215
$$
CRKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Aug 26, 3:43 PM MDT, 3 hours 27 minutes earlier.
Area forecast discussion, Aug 26, 3:43 PM MDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
343 PM MDT TUE AUG 26 2014
.SYNOPSIS...UPPER LOW OVER NEVADA THIS AFTERNOON WILL BE CROSSING
CENTRAL UTAH LATER TONIGHT AND EARLY WEDNESDAY. A DRIER AIRMASS
WILL MOVE INTO THE AREA FROM THE WEST THURSDAY AND FRIDAY.
&&
.DISCUSSION...TONIGHT...MUCH OF THE CONVECTION FROM EARLIER THIS
AFTERNOON IN SOUTH CENTRAL UTAH HAS BECOME STRATIFORM. HOWEVER
HRRR INDICATES CONVECTION WILL REDEVELOP OVER THE FAR SOUTH AND IT
APPEARS TO BE STARTING IN WASHINGTON COUNTY AS OF 2130Z. OVER THE
NORTH...THUNDERSTORMS ARE MORE SCATTERED WITH MAIN ACTION
ASSOCIATED WITH NEVADA LOW JUST CROSSING THE BORDER. THIS ACTIVITY
WILL CONTINUE TO SPREAD EAST AND SHOULD BRING SCATTERED SHOWERS
AND THUNDERSTORMS TO WASATCH FRONT THIS EVENING.
THUS FAR CELLS HAVE PRODUCED SMALL HAIL...ENOUGH TO CLOSE PART OF
HIGHWAY 24 IN WAYNE COUNTY...AND SOME FLASH FLOODING IN CAPITAL
REEF NATIONAL PARK. MOST CELLS ARE MOVING QUITE FAST AND HEAVY
RAIN HAS BEEN BRIEF.
AS UPPER LOW MOVES INTO UTAH THIS EVENING EXPECT SCATTERED CONVECTION
TO CONTINUE THROUGH THE NIGHT OVER MUCH OF THE FORECAST AREA. WITH
DEMISE OF SOLAR HEATING ACTIVITY IS LIKELY TO WEAKEN
CONSIDERABLY...BUT SOME LOCALLY HEAVY RAIN AND SMALL HAIL STILL
POSSIBLE.
MODELS ALL SUGGEST A WRAP AROUND WARM ADVECTION EVENT WITH
STRATIFORM RAIN IS LIKELY TO DEVELOP LATE TONIGHT ON THE NORTH
SIDE OF THE UPPER LOW...WITH THE BEST CHANCE FOR RAIN BEING UINTA
COUNTY WYOMING AND THE NORTH SLOPE OF THE UINTA MOUNTAINS...SOME
OF THIS WRAP AROUND PRECIP COULD EXTEND WESTWARD TO THE NORTHERN
WASATCH MOUNTAINS.
SHOWERS AND THUNDERSTORMS WILL BE SCATTERED ACROSS THE EASTERN
2/3RDS OF UTAH WEDNESDAY AS UPPPER LOW...SOME HEATING...AND
RESIDUAL MOISTURE COMBINE TO PRODUCE ONE MORE DAY OF UNSETTLED
AUGUST WEATHER...WITH CLEARING FROM THE WEST LATE WED.
RIDGE BUILDS INTO THE AREA THU/FRI AND AIRMASS DRIES CONSIDERABLY.
A COUPLE DAYS WITH LOTS OF SUNSHINE AND DRY WEATHER WILL SEEM
NOVEL AFTER THE PAST 4 WEEKS.
WESTERLIES SEND A SERIES OF TROUGHS THROUGH THE NORTHERN ROCKIES
BEGINNING THIS WEEKEND. THE MODELS HAVE BEEN HAVING TROUBLE
CONVERGING ON A PRECIP SOLUTION AS THESE TROUGHS DRAG TRAILING
COLD FRONTS INTO NORTHERN UTAH...SOME RUNS HAVE SHOWERS DEVELOPING
ALONG THESE FRONTS AND OTHER RUNS ARE COMPLETELY DRY. IT LIKELY
DEPENDS ON HOW MUCH RESIDUAL MOISTURE THESE SYSTEMS ENCOUNTER WHEN
THEY CROSS NORTHERN UTAH. FOR NOW HAVE KEPT SOME CHANCE POPS
ACROSS THE NORTH...WITH THE FIRST OF THESE COLD FRONTS DUE LATE
SATURDAY AFTERNOON. SO SOME CHANCE OF SHOWERS OVER THE NORTH FOR
THE HOLIDAY WEEKEND. AFTER 3 WARM DAYS...IT WILL BE BACK TO BELOW
AVERAGE TEMPS FOR NORTHERN UTAH FROM SUNDAY ON INTO EARLY NEXT
WEEK. LOOKS QUIET OVER THE SOUTH AS THE FLOW IS GENERALLY FROM THE
WEST.
&&
.AVIATION...SURFACE WINDS AT THE KSLC TERMINAL CONTINUE TO REMAIN
OUT OF THE WEST TO NORTHWEST...BUT GUSTY AND ERRATIC OUTFLOW WINDS
ARE BEING OBSERVED AND WILL CONTINUE TO BE POSSIBLE THROUGH THIS
EVENING. ISOLATED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER THE
SURROUNDING TERRAIN WITH COVERAGE LIKELY INCREASING AFTER 00Z AND
LASTING THROUGH THE EVENING. WITH THIS ACTIVITY...THERE IS A SLIGHT
CHANCE THAT PERIODIC MVFR CONDITIONS WILL OCCUR IN STORMS AFTER 00Z.
&&
.FIRE WEATHER...A SLOW MOVING STORM SYSTEM WILL MAINTAIN A
UNSEASONABLY COOL AND MOIST AIRMASS ACROSS THE REGION THROUGH
WEDNESDAY...RESULTING IN A CONTINUING THREAT FOR SHOWERS AND
THUNDERSTORMS. ONCE THIS SYSTEM EXITS THE REGION...A DRYING AND
WARMING TREND WILL FOLLOW FOR THE REMAINDER OF THE WEEK.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FLASH FLOOD WATCH UNTIL 11 PM MDT THIS EVENING FOR UTZ013-020-
021.
WY...NONE.
&&
PUBLIC...DUNN
FIRE WEATHER...SEAMAN
AVIATION...SOLUM
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Aug 26, 5:22 AM MDT, 13 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 522 AM MDT TUE AUG 26 2014 UTZ001>016-019>021-517-518-WYZ021-271200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 522 AM MDT TUE AUG 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE ENTIRE OUTLOOK AREA TODAY INTO TONIGHT WITH A THREAT OF LOCAL HEAVY RAIN AND ISOLATED FLASH FLOODING. THE GREATEST THREAT OF FLASH FLOODING WILL BE OVER THE SOUTHERN OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RAIN SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE ON WEDNESDAY ACROSS THE NORTH AND EAST WITH DRIER CONDITIONS ACROSS THE FAR WEST. DRY CONDITIONS ARE EXPECTED AREA WIDE THURSDAY AND FRIDAY. THE THREAT OF AFTERNOON AND EVENING THUNDERSTORMS WILL RETURN TO THE NORTHERN OUTLOOK AREA OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
In the hours before
Local storm report, Aug 26, 2:50 PM MDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
250 PM MDT TUE AUG 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM FLASH FLOOD 4 E TORREY 38.30N 111.35W
08/26/2014 WAYNE UT PARK/FOREST SRVC
HAIL ON SR 24 AT MP 82 CLOSED ROAD TO TRAFFIC. ALSO FLASH
FLOODING IN CAPITOL REEF NATIONAL PARK INCLUDING GRAND
WASH AND CAPITOL GORGE. SCENIC DRIVE ALSO CLOSED.
&&
BMCINERNSpecial weather statement, Aug 26, 3:24 PM MDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
324 PM MDT TUE AUG 26 2014
UTZ006-007-262215-
WASATCH MOUNTAIN VALLEYS UT-WASATCH MOUNTAINS I-80 NORTH UT-
324 PM MDT TUE AUG 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SUMMIT...SOUTHWESTERN
MORGAN...SOUTH CENTRAL WEBER AND NORTHEASTERN DAVIS COUNTIES UNTIL
415 PM MDT...
AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MORGAN...MOVING NORTHWEST AT 10 MPH.
NICKEL SIZE HAIL AND WINDS OF 40 TO 55 MPH WILL BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
MORGAN...HUNTSVILLE...PETERSON...PORTERSVILLE...MOUNTAIN GREEN...
RICHVILLE AND STODDARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.
&&
LAT...LON 4128 11173 4103 11153 4091 11172 4103 11189
4117 11190
TIME...MOT...LOC 2124Z 140DEG 10KT 4103 11169
ESSpecial weather statement, Aug 26, 4:21 PM MDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 421 PM MDT TUE AUG 26 2014 UTZ019-518-262300- UTAH'S DIXIE AND ZION NATIONAL PARK UT-SOUTHERN UTAH MOUNTAINS UT- 421 PM MDT TUE AUG 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL WASHINGTON... SOUTHEASTERN IRON AND NORTHWESTERN KANE COUNTIES UNTIL 500 PM MDT... AT 420 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM ON THE NORTHERN END OF ZION NATIONAL PARK...OR 22 MILES SOUTH OF CEDAR CITY...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS OF 40 TO 55 MPH WILL BE POSSIBLE. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL WASHINGTON...SOUTHEASTERN IRON AND NORTHWESTERN KANE COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3722 11307 3738 11320 3763 11283 3741 11264 TIME...MOT...LOC 2220Z 235DEG 17KT 3735 11307 ES
Special weather statement, Aug 26, 5:46 PM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 546 PM MDT TUE AUG 26 2014 UTZ005-270030- GREAT SALT LAKE DESERT AND MOUNTAINS UT- 546 PM MDT TUE AUG 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL TOOELE COUNTY UNTIL 630 PM MDT... AT 543 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHEAST OF CLIVE...OR 27 MILES NORTHWEST OF GRANTSVILLE...MOVING NORTH AT 15 MPH. THIS STORM WILL CROSS INTERSTATE 80...ABOUT 50 TO 60 MILES EAST OF WENDOVER. ACCUMULATING PENNY SIZE HAIL IS POSSIBLE ON THE ROADWAY...AS WELL AS STRONG CROSS WINDS IN EXCESS OF 40 MPH. LOCATIONS IMPACTED INCLUDE... DELLE...CLIVE...AND INTERSTATE 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG WINDS WITH THESE STORMS MAY OCCUR WELL AHEAD OF ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. THIS STORM IS CAPABLE OF PRODUCING A SIGNIFICANT AMOUNT OF HAIL. HAIL MAY ACCUMULATE ON AREA ROADS RESULTING IN DANGEROUS TRAVEL CONDITIONS. && LAT...LON 4065 11274 4059 11319 4096 11320 4099 11279 TIME...MOT...LOC 2343Z 172DEG 13KT 4074 11295 ES
Special weather statement, Aug 26, 6:31 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 631 PM MDT TUE AUG 26 2014 UTZ003-005-270130- SALT LAKE AND TOOELE VALLEYS UT- GREAT SALT LAKE DESERT AND MOUNTAINS UT- 631 PM MDT TUE AUG 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TOOELE COUNTY UNTIL 730 PM MDT... AT 630 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER DUGWAY...MOVING NORTH AT 30 MPH. THIS STORM WILL IMPACT THE DUGWAY AREA...INCLUDING ENGLISH VILLAGE. PENNY SIZE HAIL AND WINDS OF 40 TO 55 MPH WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... GRANTSVILLE...DUGWAY...ENGLISH VILLAGE AND RUSH VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4014 11246 4011 11299 4070 11304 4074 11248 TIME...MOT...LOC 0030Z 176DEG 24KT 4027 11277 ES
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 6:31 PM MDT | Special Weather Statement | SLC | Tooele | 59 min |
| Aug 26, 6:49 PM MDT | Flash Flood Warning | SLC | Kane, Washington | 3 hr |
| Aug 26, 8:13 PM MDT | Areal Flood Advisory | SLC | Washington | 62 min |
| Aug 26, 9:17 PM MDT | Areal Flood Advisory | SLC | Washington | 58 min |
| Aug 26, 9:49 PM MDT | Flash Flood Warning | SLC | Kane, Washington | 3 hr |
Nearby
Flash Flood Warnings in Utah, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.